Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A minimal model for set theory


Author: Paul J. Cohen
Journal: Bull. Amer. Math. Soc. 69 (1963), 537-540
DOI: https://doi.org/10.1090/S0002-9904-1963-10989-1
MathSciNet review: 0150036
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Gödel, The consistency of the Continuum Hypothesis, Annals of Mathematics Studies No. 3, Princeton Univ. Press, Princeton, N. J., 1940. MR 2514
  • 2. R. V. Gandy, G. Kreisel and W. W. Tait, Set existence, Bull. Acad. Polon. Sci. 8 (1960), 577-582. MR 159747
  • 3. A. Mostowski, Formal system of analysis based on an infinitistic rule of proof, Infinitistic Methods, Proc. Sympos. Foundations Math., Warsaw, 1959, Pergamon Press, Oxford, 1961. MR 220577


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10989-1

American Mathematical Society